Endangered Species Act - Project Clearance Workshop

Tachi Yokut Tribe & U.S. Fish and Wildlife Service

Native American Fish and Wildlife Society – SW Region Conference

Tachi Palace Casino & Resort

Willow Room

August 12, 2024 9:00 a.m. – 4:15 p.m. (PST) AGENDA

8:30 a.m.	Workshop Sign-In	NAFWS
9:00 a.m.	Welcome and Opening Prayer	Tachi-Yokut Tribe
9:10 a.m.	Introductions and hopes for Workshop	All
9:45 a.m.	Purpose/Overview of Workshop	Hank Brenard, Tachi-Yokut Tribe
	Scope of Workshop	John Nystedt, USFWS
10:00 a.m.	Tribal Lands (trust, fee, ancestral)	Eldon Brown, USFWS
10:15 a.m.	Secretarial Order 3206	Eldon Brown, USFWS
10:30 a.m.	Break (15 mins)	
10:45 a.m.	Endangered Species Act Overview	Mike Fris, USFWS
11:15 a.m.	Q&A	
11:30 a.m.	Section 7 of the ESA	John Nystedt, USFWS
12:00 p.m.	Lunch on your own	
1:00 p.m.	Project Clearance Issues and Case	Hank Brenard, Tachi-Yokut Tribe
	Study - Tachi Yokut Tribe	
1:30 p.m.	Q&A	Panel: Tribe, BIA, USFWS
1:45 p.m.	Gilbert Road Bridge – Complex	Vicki Olmstead, Salt River Pima
	Collaboration	Maricopa Indian Community
2:00 p.m.	Q&A	Panel: Tribe, BIA, USFWS
2:15p.m.	Case Study - BIA	Peter DeJongh, BIA
2:30 p.m.	Q&A	Panel: Tribe, BIA, USFWS
2:45 p.m.	Break (15 min)	
3:00 p.m.	Tribal Sovereignty & the ESA - Making It	Cynthia Dale, White Mountain Apache
	Work - WMAT Management Strategies	Tribe
3:15 p.m.	Clearance Process Best Practices	Amanda Swaller, USFWS
3:30 p.m.	Open Discussion	All
4:00 p.m.	Wrap-Up	Tachi-Yokut Tribe, USFWS & NAFWS
4:15 p.m.	Adjourn	